Skip to Main content Skip to Navigation
Journal articles

Distribution of Chern–Simons invariants

Abstract : Let M be a 3-manifold with a finite set X(M) of conjugacy classes of representations ρ : π1(M) → SU2. We study here the distribution of the values of the Chern-Simons function CS : X(M) → R/2πZ. We observe in some examples that it resembles the distribution of qua-dratic residues. In particular for specific sequences of 3-manifolds, the invariants tends to become equidistributed on the circle with white noise fluctuations of order |X(M)| −1/2. We prove that for a manifold with toric boundary the Chern-Simons invariants of the Dehn fillings M p/q have the same behaviour when p and q go to infinity and compute fluctuations at first order.
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.sorbonne-universite.fr/hal-02171919
Contributor : Gestionnaire Hal-Su Connect in order to contact the contributor
Submitted on : Wednesday, July 3, 2019 - 11:56:28 AM
Last modification on : Saturday, December 4, 2021 - 4:04:32 AM

File

1710.09258.pdf
Files produced by the author(s)

Identifiers

Citation

Julien Marche. Distribution of Chern–Simons invariants. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 0025, 69 (2), pp.753-762. ⟨10.5802/aif.3256⟩. ⟨hal-02171919⟩

Share

Metrics

Record views

421

Files downloads

1120